Vol. 93, No. 2, 1981

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
New conditions for subnormality

Tavan Thomas Trent

Vol. 93 (1981), No. 2, 459–464
Abstract

The purpose of this paper is to establish some new characterizations of subnormality. One of these characterizations is interesting, in that the conditions are applied to “one vector at a time”. This type of criterion is applied to show that verifying subnormality can be reduced to considering the restrictions of the operator to its cyclic invariant subspaces.

Mathematical Subject Classification 2000
Primary: 47B20
Milestones
Received: 2 January 1980
Published: 1 April 1981
Authors
Tavan Thomas Trent